# SDR SWIA2020020348060

- Difficulty date: December 21, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR BRACKET FOR SPRING BOX ATTACHED TO 621 BULKHEAD CRACKED AFTER REMOVAL   (C-CHECK) RO 1/28/2020   REMOVED AND REPLACED SPRING BOX ATTACHMENT BRACKET IAW CRJ 200SRM.
